Ukrainian Mathematical Journal

, Volume 38, Issue 4, pp 455–458 | Cite as

Construction of asymptotic solutions of high-order partial differential equations with two space variables and nonlinear boundary conditions

  • Hoang Van Da
Brief Communications
  • 18 Downloads

Keywords

Boundary Condition Differential Equation Partial Differential Equation Asymptotic Solution Space Variable 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    Yu. A. Mitropol'skii and E. N. Moseenkov, Asymptotic Solutions of Partial Differencial Equations [in Russian], Kiev State Univ. (1976).Google Scholar
  2. 2.
    Hoang Van Da, “Construction of asymptotic solutions of high-order partial differential equations with two space variables,” Ukr. Mat. Zh.,36 No. 1, 87–93 (1984).Google Scholar
  3. 3.
    Hoang Van Da, “Parametric oscillations of rod allowing for creep of material and nonlinear boundary conditions,” Res. Roum. Sci. Tech. Ser. Mec. Appl., No. 5, 465–475 (1984).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • Hoang Van Da
    • 1
  1. 1.Polytechnic InstituteHanoi

Personalised recommendations